# SDR UALA2012112606789

- Difficulty date: November 25, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 60,426 hours, 22,828 cycles
- Engine: Iae V2527A5
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Actuator
- Part number: 762A000004
- Part serial: 148
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN TEMP IS IMPOSSIBLE TO CONTROL.  CONSTANT COMPLAINTS FROM PAX.  REPLACED RT RAM OUTLET ACTUATOR, OPS CHECK NORMAL.
